W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Back to Search Results |
| Catalog Number |
BXA075902A |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H6: code c19: review of device manufacturing record history confirmed device met pre-release specifications.H6: code b20: device remains implanted, and no images were provided.Therefore, direct product analysis was not possible.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 cfr part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was received from a clinical study: on (b)(6) 2020, a study patient underwent a aaa procedure and a tambe device was implanted.During this procedure, gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) were used as branched devices in the visceral arteries.During a 48-month follow-up on (b)(6) 2024, cta images were completed.A wire fracture of the tambe aortic component was observed.The fracture appeared to be the first stent row distal to the right renal artery portal and is posterior in nature.Other observations reported were: vbx device ovalization of the right renal artery side branch component within the aorta just distal to the portal gold ring.Vbx device ovalization of the celiac artery side branch component within the aorta just proximal of the celiac artery origin.As reported, the branch devices remain patent.No intervention was reported or planned for the device ovalizations.
Additional Manufacturer Narrative
B3: event date was corrected.B5: event description was corrected.
Event or Problem Description
A study alert from a clinical study was received: on (b)(6) 2020, a a study patient underwent a aaa procedure and a tambe device was implanted.During this procedure, gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) were used as branched devices in the visceral arteries.During a 48-month follow-up on (b)(6) 2024, cta images were completed.Observation stated vbx device ovalization of the right renal artery side branch component within the aorta just distal to the portal gold ring.Vbx device ovalization of the celiac artery side branch component within the aorta just proximal of the celiac artery origin.